Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The differential closure of a differential field


Author: Gerald E. Sacks
Journal: Bull. Amer. Math. Soc. 78 (1972), 629-634
MSC (1970): Primary 02H15; Secondary 12H05
MathSciNet review: 0299466
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Vaught, Denumerable models of complete theories, Infinitistic Methods (Proc. Sympos. Foundations of Math., Warsaw, 1959), Pergamon, Oxford; Państwowe Wydawnictwo Naukowe, Warsaw, 1961, pp. 303–321. MR 0186552
  • 2. Michael Morley, Categoricity in power, Trans. Amer. Math. Soc. 114 (1965), 514–538. MR 0175782, 10.1090/S0002-9947-1965-0175782-0
  • 3. L. Blum, Ph.D. Thesis, M.I.T., Cambridge, Mass., 1968.
  • 4. Irving Kaplansky, Maximal fields with valuations, Duke Math. J. 9 (1942), 303–321. MR 0006161
  • 5. Abraham Robinson, Problems and methods of model theory, Aspects of Math. Logic (C.I.M.E., Varenna, 1968) Edizioni Cremonese, Rome, 1969, pp. 181–266. MR 0260584
  • 6. Ju. L. Eršov, On elementary theory of maximal normalized fields, Algebra i Logika Sem. 4 (1965), no. 3, 31–70 (Russian). MR 0193086
  • 7. A. Seidenberg, An elimination theory for differential algebra, Univ. California Publ. Math. (N.S.) 3 (1956), 31–65. MR 0082487
  • 8. Gerald E. Sacks, Saturated model theory, W. A. Benjamin, Inc., Reading, Mass., 1972. Mathematics Lecture Note Series. MR 0398817
  • 9. S. Shelah, Uniqueness and characterization of prime models over sets, J. Symbolic Logic (to appear).
  • 10. L. Harrington, Ph.D. Thesis, M.I.T., Cambridge, Mass., 1973.
  • 11. C. Wood, Ph.D. Thesis, Yale University, New Haven, Conn., 1971.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02H15, 12H05

Retrieve articles in all journals with MSC (1970): 02H15, 12H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12969-0